# SDR AALA202208087513

- Difficulty date: August 3, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 78,529 hours, 10,154 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 0EV1070A08G01
- Condition: Unserviceable
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2F-1L DOOR DOES NOT LOCK, HARD TO OPERATE. REPLACED DOOR PER CMM 25-45-80. WORKS AS INTENDED, NO ISSUES NOTED AT THIS TIME.
